# SDR 2006UALA00063

- Difficulty date: January 11, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 24,769 hours, 7,402 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Bearing
- Part number: 69B522151
- Condition: Broken
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE MISSING 7 BROKEN BEARINGS.  THIS TYPE OF EVENT HAS OCCURRED PREVIOUSLY AND HAS BEEN REPORTED TO BOEING FOR RESOLUTION.  BOEING IS WORKING TO DEVELOP A NEW, MORE RUGGED BEARING.  STRESS OVERLOAD FROM UNKNOWN CAUSE.    PACKBOARD REMOVED AND REPLACED.
